# SDR SWAA040749

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 51,132 hours, 42,945 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL ODOR IN CABIN.  TURNING OFF RECIRC FAN ODOR ELIMINATED.  REMOVED AND REPLACED RECIRC FAN BLOWER PER MM.
